| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 9, 2014, no. 13-16


Ghulam Farid, G. M. Habibullah, Sundas Shahzeen
      A generalization of Hermite polynomials
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 13, 615-623
      http://dx.doi.org/10.12988/ijcms.2014.4993

I. Dagadur, C. Catal, S. Sezgek
      C_\lambda rate sequence space defined by a modulus function
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 13, 625-633
      http://dx.doi.org/10.12988/ijcms.2014.4994

Rafael Jakimczuk
      The Euler's function and the distribution of certain numbers
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 13, 635-638
      http://dx.doi.org/10.12988/ijcms.2014.49102

Om Prakash, Kalpana
      Generalised strongly prime ideals in near rings
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 13, 639-643
      http://dx.doi.org/10.12988/ijcms.2014.49101

N. Suganthameena, M. Chandramouleeswaran
      Orthogonal derivations on semirings
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 13, 645-651
      http://dx.doi.org/10.12988/ijcms.2014.49100

Isaac Kwasi Adu, Douglas Kwasi Boah, Vincent Tulasi
      Application of system of linear equations to traffic flow for a network of four one-way streets in Kumasi, Ghana
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 14, 653-660
      http://dx.doi.org/10.12988/ijcms.2014.410109

Shou-Qiang Shen
      The spectral norms of circulant matrices involving (k, h)-Fibonacci and (k, h)-Lucas numbers
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 14, 661-665
      http://dx.doi.org/10.12988/ijcms.2014.4996

S. S. Sandhya, S. Somasundaram, S. Anusa
      Root square mean labeling of graphs
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 14, 667-676
      http://dx.doi.org/10.12988/ijcms.2014.410105

Adel Ouannas
      A synchronization criterion for a class of sinusoidal chaotic maps via linear controller
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 14, 677-683
      http://dx.doi.org/10.12988/ijcms.2014.4543

Nutan G. Nayak
      Equienergetic net-regular signed graphs
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 14, 685-693
      http://dx.doi.org/10.12988/ijcms.2014.410108

S. K. Tiwari, Anamika Rai
      The generalized \beta-change of Finsler metric
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 15, 695-702
      http://dx.doi.org/10.12988/ijcms.2014.410111

Fatemah Ayatollah Zadeh Shirazi, Zakieh Farabi Khanghahi
      A cardinal function on the category of metric spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 15, 703-713
      http://dx.doi.org/10.12988/ijcms.2014.4442

R. Ben Taher, M. Rachidi, M. Samih
      Recursiveness in Hilbert spaces and application to mixed ARMA(p, q) process
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 15, 715-726
      http://dx.doi.org/10.12988/ijcms.2014.4670

E.O. Adeyefa, R.B. Adeniyi, Y. Haruna, J.A. Oladunjoye
      An accurate self-starting initial value solvers for second order ordinary differential equations
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 15, 727-736
      http://dx.doi.org/10.12988/ijcms.2014.4554

Carlos Velarde, Ernesto Bribiesca
      How to maximize the contact perimeter and contact area of shapes composed of cells in the discrete domain
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 15, 737-751
      http://dx.doi.org/10.12988/ijcms.2014.410113

HaiXia Du, YanLing Pan
      Case study of Markov chains Ray-Knight compactification
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 16, 753-760
      http://dx.doi.org/10.12988/ijcms.2014.410106

Rafael Jakimczuk
      Sums of primes. An asymptotic expansion
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 16, 761-765
      http://dx.doi.org/10.12988/ijcms.2014.411115

Ibrahim Karatay, Nurdane Kale
      Finite difference method of fractional parabolic partial differential equations with variable coefficients
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 16, 767-776
      http://dx.doi.org/10.12988/ijcms.2014.411118

Luoshan Xu
      A note on continuities of the poset of Turing degrees
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 16, 777-784
      http://dx.doi.org/10.12988/ijcms.2014.4777

Section on Mathematical Education

Jian Yu
      On a cognition to educational mathematics
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 16, 785-790
      http://dx.doi.org/10.12988/ijcms.2014.410107


Journals | Books | Indexing and abstracting | Author guidelines | Open access